# SDR QXEA2015091400460

- Difficulty date: September 10, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 85329573101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANGLE,  COMMON TO PARTIAL WEB, RIB, AT FS X19.50 BETWEEN STR 25P AND LWR PAX DOOR THRESHOLD HAS CORROSION AND REQUIRES REPLACMENT TC:6-53-1160-FWD PAX DOOR.  RECEIVED NEW ANGLE, PN 85329573-101.  REMOVED CORRODED ANGLE FROM PARTIAL WEB AT X19.50 COMMON TO FUSELAGE SKIN UNDER MCD REF SRM 51-42-05.  INSTALLED NEW ANGLE, PN 85329573-101 ON PARTIAL WEB AT X19.50, REF SRM 51-42-05, MOVED LOWER SURROUND.  LOCATED AND DRILLED NEW ANGLE, PN 85329573-101 FOR FASTENER HOLES, REF SRM 51-40-07. COMPLIED WITH FORM M-184 CORROSION REPORT.
